# SDR CALA2019121902235

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 75,988 hours, 17,156 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: SHEAR TIE CRACKED BETWEEN S5-6R F.S. 1702. FOUND W HILE WORKING SKIN REPAIR ON NR-0082. REMOVED AND REPLACED SHEAR TIE AT STA 1702 S-5R-S6R IAW B767 SRM 51-40-02 PARA 7. ADD EMP:V929435
